Applications of Fixed Point Theorems to Generalized Saddle Points of Bifunctions on Chain-Complete Posets

Gao, Hongya, Liu, Ying, Li, Jinlu . Abstract and Applied Analysis 2014. 2014 (580621) :-

Locate this article in:

Bibtex

@article{CIS-316284,
  Author = {Gao, Hongya and Liu, Ying and Li, Jinlu},
  Title = {Applications of Fixed Point Theorems to Generalized Saddle Points of Bifunctions on Chain-Complete Posets},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {580621},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles